Conformal invariance and time decay for non linear wave equations. I
Annales de l'I.H.P. Physique théorique, Volume 47 (1987) no. 3, pp. 221-261.
@article{AIHPA_1987__47_3_221_0,
     author = {Ginibre, J. and Velo, G.},
     title = {Conformal invariance and time decay for non linear wave equations. {I}},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {221--261},
     publisher = {Gauthier-Villars},
     volume = {47},
     number = {3},
     year = {1987},
     mrnumber = {921307},
     zbl = {0644.35067},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1987__47_3_221_0/}
}
TY  - JOUR
AU  - Ginibre, J.
AU  - Velo, G.
TI  - Conformal invariance and time decay for non linear wave equations. I
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1987
SP  - 221
EP  - 261
VL  - 47
IS  - 3
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1987__47_3_221_0/
LA  - en
ID  - AIHPA_1987__47_3_221_0
ER  - 
%0 Journal Article
%A Ginibre, J.
%A Velo, G.
%T Conformal invariance and time decay for non linear wave equations. I
%J Annales de l'I.H.P. Physique théorique
%D 1987
%P 221-261
%V 47
%N 3
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1987__47_3_221_0/
%G en
%F AIHPA_1987__47_3_221_0
Ginibre, J.; Velo, G. Conformal invariance and time decay for non linear wave equations. I. Annales de l'I.H.P. Physique théorique, Volume 47 (1987) no. 3, pp. 221-261. http://archive.numdam.org/item/AIHPA_1987__47_3_221_0/

[1] R.A. Adams, Sobolev spaces, Academic Press, New York, 1975. | MR | Zbl

[2] N.N. Bogoliubov, D.V. Shirkov, Introduction à la Théorie Quantique des Champs, Dunod, Paris, 1960.

[3] J. Ginibre, G. Velo, J. Funct. Anal., t. 32, 1979, p. 33-71. | MR | Zbl

[4] J. Ginibre, G. Velo, Commun. Math. Phys., t. 82, 1981, p. 1-28. | MR | Zbl

[5] J. Ginibre, G. Velo, unpublished.

[6] J. Ginibre, G. Velo, Math. Z., t. 189, 1985, p. 487-505. | MR | Zbl

[7] J. Ginibre, G. Velo, Ann. I. H. P. (Anal. non lin.), in press.

[8] R.T. Glassey, Math. Z., t. 177, 1981, p. 323-340. | EuDML | MR | Zbl

[9] R.T. Glassey, Math. Z., t. 178, 1981, p. 233-261. | MR | Zbl

[10] R.T. Glassey, H. Pecher, Manuscripta Math., t. 38, 1982, p. 387-400. | MR | Zbl

[11] N. Hayashi, Y. Tsutsumi, Remarks on the Scattering problem for non linear Schrödinger equations in Proceedings of UAB Conference on Differential Equations and Mathematical Physics, Springer, Berlin, 1986. | Zbl

[12] F. John, Manuscripta Math., t. 28, 1979, p. 235-268. | MR | Zbl

[13] T. Kato, Comm. Pure Appl. Math., t. 33, 1980, p. 501-505. | MR | Zbl

[14] S. Klainermann, Arch. Ratl. Mech. Anal., t. 78, 1982, p. 73-98. | MR | Zbl

[15] S. Klainermann, G. Ponce, Comm. Pure Appl. Math., t. 36, 1983, p. 133-141. | MR | Zbl

[16] S. Klainermann, Comm. Pure Appl. Math., t. 38, 1985, p. 321-332. | Zbl

[17] B. Marshall, W. Strauss, S. Wainger, J. Math. Pure Appl., t. 59, 1980, p. 417-440. | MR | Zbl

[18] K. Mochizuki, T. Motai, J. Math. Kyoto Univ., t. 25, 1985, p. 703-715. | MR | Zbl

[19] K. Mochizuki, T. Motai, The scattering theory for the non linear wave equation with small data. II, preprint, 1986. | MR

[20] H. Pecher, Math. Z., t. 150, 1976, p. 159-183. | MR | Zbl

[21] H. Pecher, J. Funct. Anal., t. 46, 1982, p. 221-229. | MR | Zbl

[22] H. Pecher, J. Diff. Eq., t. 46, 1982, p. 103-151. | MR | Zbl

[23] I.E. Segal, Ann. Math., t. 78, 1963, p. 339-364. | MR | Zbl

[24] J. Shatah, J. Diff. Eq., t. 46, 1982, p. 409-425. | MR | Zbl

[25] T. Sideris, J. Diff. Eq., t. 52, 1984, p. 378-406. | MR | Zbl

[26] T. Sideris, private communication.

[27] W. Strauss, J. Funct. Anal., t. 2, 1968, p. 409-457. | Zbl

[28] W. Strauss, J. Funct. Anal., t. 41, 1981, p. 110-133. | MR | Zbl

[29] R. Strichartz, Trans. Amer. Math. Soc., t. 148, 1970, p. 461-470. | MR | Zbl

[30] Y. Tsutsumi, Thesis, University of Tokyo, 1985.

[31] Y. Tsutsumi, Ann. I. H. P. (Phys. Théor.), t. 43, 1985, p. 321-347. | Numdam | MR | Zbl

[32] W. Von Wahl, J. Funct. Anal., t. 9, 1972, p. 490-495. | Zbl